# SDR SIMA20220720004

- Difficulty date: July 20, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145062
- Aircraft time: 52,634 hours, 45,042 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A6893
- Condition: Unserviceable
- Location: [0000]   [Spl3]
- Part time: 52,633 hours, 45,042 cycles
- Component: Proximity Senso
- Component part number: 852701
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER OPENED INFLIGHT UNCOMANDED. EMERGENCY DECLARED. LANDED SAFELY - TROUBLE SHOOTING ITEM #2 LGPG 4848173 ON TAKE OFF ROLL AFTER THRUST SET, SPOILER DEPLOYED, FOUND CANNON PLUG P1879 CORRODED AT RIGHT HAND SPEED BRAKE PROX SWITCH-C/A-CLEANED EXTERNAL CORROSION FROM CONNECTOR P1879 IAW EMB 145 SWPM 20-50-00. RAR RH SPEED BRAKE PROX SWITCH IAW 27-63-04. OPS CHECKS GOOD.
